# SDR 96ZZZX5837

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 842CW
- Condition: Shaft Sheared
- Location: Vac Sys
- Part time: 370 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS INSTALLED ON FRESH O/H ENG 9-15-95, PUMP NEW FROM AIRBORNE, FAILED AT 369.6 HRS 10-30-96.  SEIZED AND SHEARED SHAFT.  FAILURE RATE ON THESE PUMPS FROM SUBMITTERS EXPERIENCE IS QUITE HIGH.  ABOUT 50 PERCENT FAIL JUST PAST THIS WARRANTY TIME OF 1 YR OR 400 HRS.
